MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1130-12-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary anatomic shoulder replacement on (b)(6) 2014.Last 2 years, increasing stiffness in shoulder joint, with moderate degree of discomfort.Currently unable to abduct arm past level of shoulder.Surgeon stated glenoid was a b2 glenoid at this surgery.All components well fixed, no evidence of infection and with concentric wear on glenoid poly component.All components removed (humeral episiotomy required); and a competitor rsa prosthesis (zimmer comprehensive) implanted, using augmented glenoid component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional event information received stating that the affected side was left shoulder involved.No instruments broke during surgery.

Brand Name
GLOBAL AP PC STEM 12 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10528771
Report Number1818910-2020-19970
Device Sequence Number11527030
Product Code KWS
UDI-Device Identifier10603295005544
UDI-Public10603295005544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-12-200
Device Catalogue Number113012200
Device Lot Number510184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/18/2020
11/09/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date09/30/2020
11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP HUMERAL HD 48X15 ECC; GLOBAL AP HUMERAL STEM 12MM; CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP HUMERAL HD 48X15 ECC; GLOBAL AP HUMERAL STEM 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR